Health Insurance Coverage of Hospital Care for Mental Illness
Bibliographic Data
| ID | 19257118 |
|---|---|
| Authors | Louis S Reed (corresponding author) |
| Year | 1960 |
| Volume | 50 |
| Issue | 8 |
| Pages | 1177-1187 |
| Publication date | 1960-08-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Journal of Public Health and the Nations Health (JOURNAL) |
| Journal identifiers | ISSN: 0002-9572 • E-ISSN: 2330-9679 |
| Publisher | American Public Health Association (PUBLISHER • US) |
| DOI | 10.2105/ajph.50.8.1177 |
| PMID | 13740266 |
| OpenAlex | W2104742234 |
| Language | EN |
| Citations received | 2 |
Health Insurance Coverage of Hospital Care for Mental Illness Louis S. Reed CopyRight https://doi.org/10.2105/AJPH.50.8.1177 Published Online: August 29, 2011
Actuarial science · Business · Health care · Health insurance · Medical emergency · Mental health · Mental illness · Political science · Psychiatry · Healthcare Policy and Management · Medicine
| Citations per year | 0.03 |
|---|---|
| Citation span | 1965 - 1985 (21) |
| Highly cited | No |